Journal of the Mathematical Society of Japan

Modified analytic trivialization via weighted blowing up

Toshizumi FUKUI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 44, Number 3 (1992), 455-459.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227107467

Digital Object Identifier
doi:10.2969/jmsj/04430455

Mathematical Reviews number (MathSciNet)
MR1167377

Zentralblatt MATH identifier
0766.58008

Subjects
Primary: 32S15: Equisingularity (topological and analytic) [See also 14E15]
Secondary: 32S45: Modifications; resolution of singularities [See also 14E15] 58C27

Citation

FUKUI, Toshizumi. Modified analytic trivialization via weighted blowing up. J. Math. Soc. Japan 44 (1992), no. 3, 455--459. doi:10.2969/jmsj/04430455. https://projecteuclid.org/euclid.jmsj/1227107467


Export citation